Alert archive / Missouri / Flash Flood Warnings in 2007

Flash Flood Warning 106, NWS Springfield, MO

June 12, 20078 counties in Missouri; Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood warning at Jun 12, 2007, 12:57 PM CDT for 8 counties in Missouri; Cherokee County, Crawford County, Kansas. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2007, 12:57 PM CDT (17:57 UTC)
Expired
Jun 12, 2007, 4:00 PM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text
Flood severity
None

Counties Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Christian County, MO, Douglas County, MO, Jasper County, MO, Lawrence County, MO, Stone County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 27 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:00 PM CDTFLASH FLOODRiverton, KSEVACUATION OF APPROXIMATELY 15 HOMES UNDERWAY NEAR THE CONFLUENCE OF SHOAL CREEK AND THE SPRING RIVER.
Jun 12, 1:27 PM CDTFLASH FLOOD5 Nw Red Oak, MOHIGHWAY AA FLOODED NEAR THE INTERSECTION OF NN.
Jun 12, 1:44 PM CDTFLASH FLOODAvilla, MOFLOODING REPORTED ALONG HIGHWAY 37 BETWEEN N AND E.
Jun 12, 3:15 PM CDTFLASH FLOOD5 N Sparta, MOA WATER RESCUE IS IN PROGRESS ON THE FINLEY CREEK...NORTH OF SPARTA ON REED ROAD.
Jun 12, 3:44 PM CDTFLASH FLOODJoplin, MOAN AREA IN JOPLIN NEAR THE SEARS PLAZA HAS BEEN EVACUATED. THIS EVACUATION WAS MAINLY FOR A BUSINESS...AND 25 PEOPLE WERE EVACUATED. THIS EVACUATION WAS IN RESPONSE TO FLASH FLOODING NEAR THE HEAD WATERS OF SHORT CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.0 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 283 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
283 m²/s²
0-3 km storm-relative helicity
328 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 121806
FFWSGF
KSC021-037-MOC009-011-043-067-097-109-209-225-122100-
/X.NEW.KSGF.FF.W.0106.070612T1757Z-070612T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 PM CDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  BARTON COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...
  JASPER COUNTY IN SOUTHWEST MISSOURI...
  LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  CHEROKEE COUNTY IN SOUTHEAST KANSAS...
  CRAWFORD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 PM CDT.

* AT 1255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
SLOW MOVING THUNDERSTORMS STILL PRODUCING HEAVY RAIN OVER CHEROKEE 
COUNTY KANSAS INTO FAR SOUTHWEST MISSOURI.  ADDITIONAL STORM 
ACTIVITY FURTHER EAST WILL BE LIMITED...HOWEVER ANY STORMS THAT DO 
FORM WILL PRODUCE LOCALIZED HEAVY DOWNPOURS.

* RUNOFF FROM EARLIER STORMS COMBINED WITH CURRENT AND FUTURE STORMS 
WILL ENHANCE THE SIGNIFICANT FLOODING ALREADY REPORTED ACROSS DOZENS 
OF NUMBERED AND LETTERED HIGHWAYS NOT TO MENTION SECONDARY ROADS 
ACROSS THE WARNED AREA. EVACUATIONS HAVE BEEN REPORTED IN 
LAMAR...NEAR COLUMBUS...PARTS OF JASPER COUNTY AND NEAR FORDLAND. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. FIND ALTERNATE ROUTES...YOUR LIFE MAY DEPEND UPON IT. 

LAT...LON 3678 9332 3669 9362 3669 9405 3704 9407
      3699 9507 3766 9508 3766 9464 3763 9411
      3730 9404 3725 9361 3711 9363 3711 9309
      3746 9305 3747 9268 3709 9269 3680 9258

$$

RUNNELS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 12:50 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 12, 12:50 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT TUE JUN 12 2007

...UPDATE TO AVIATION...

.DISCUSSION...

SHOWERS AND THUNDERSTORMS THAT FORMED IN AN AREA OF WEAK ISENTROPIC
LIFT ALONG A BOUNDARY LEFT FROM THE STORMS MONDAY ARE BEING
PERSISTENT THIS MORNING. HEAVY RAINFALL IS OCCURRING WITH RADAR
ESTIMATES OF 3-5 INCHES HAVING FALLEN SO FAR. OF SOME CONCERN IS
THAT 0-3KM MUCAPES OVERNIGHT REMAINED IN THE 1000-1500J/KG RANGE IN
THE AREA OF CURRENT CONVECTIVE DEVELOPMENT. THIS INSTABILITY IS
BEING AIDED BY A WEAK BUT PRESENT LLJ AROUND 15KTS AND WAA NOTED AT
925MB. WHILE THE LLJ WILL DISSIPATE IN THE NEXT FEW HOURS...THE WAA
SHOULD CONTINUE AS THE SUN COMES UP WITH CAPES INCREASING TO AROUND
2000J/KG. THIS COULD BE ENOUGH TO KEEP THE STORMS GOING INTO THE
LATE MORNING AND AFTERNOON WITH A POSSIBLE TRANSITION TO MARGINALLY
SEVERE THUNDERSTORMS ALONG THE MO/KS STATE LINE. THE GREATEST THREAT
WOULD BE WIND GUSTS TO 60MPH AND HAIL TO QUARTER SIZE. IN
ADDITION...HEAVY RAINFALL WILL REMAIN A THREAT ACROSS THOSE AREAS
THAT HAVE ALREADY RECEIVED FLOODING RAINS THE PAST 48 HOURS.

.PREV DISCUSSION.../246 AM CDT TUE JUN 12 2007/

ISOLATED AREA OF HEAVY RAINFALL WITH SOME ASSOCIATED LIGHTNING
CONTINUES TO DEVELOP ALONG ONE OF SEVERAL MESOSCALE BOUNDARIES
ACROSS THE OZARKS. WEAK ISENTROPIC LIFT AND AN ARM OF THE LOW LEVEL
JET LOOK LIKE THEY ARE AIDING IN SUSTAINING THIS CONVECTION. SHOULD
SEE THIS ACTIVITY CONTINUE TO AROUND DAWN WHEN THE LLJ WEAKENS AND
THE WEAK VORTICITY CENTER IN THE MID LEVELS SHIFT EAST OUT OF THE
REGION. WITH THIS SAID...MOST AREAS SHOULD REMAIN DRY TODAY...BUT
JUST ABOUT ANY PLACE IS PRONE TO SEEING A POP-UP SHOWER OR
THUNDERSTORM AS DAY TIME HEATING AND LEFT OVER BOUNDARIES IMPACT
THE MOIST AND UNSTABLE AIRMASS IN PLACE. AFTERNOON MUCAPE VALUES
ACROSS THE SOUTHWESTERN CWA ARE PROGGED TO BE AROUND 2000J/KG WHICH
SHOULD BE SUFFICIENT TO KEEP SHOWERS AND THUNDERSTORMS OVER THE AREA
THROUGH TONIGHT.

FORECAST CHALLENGE AFTER TODAY REMAINS THE POSSIBILITY OF ISOLATED
TO WIDELY SCATTERED SEVERE WEATHER LATE THIS AFTERNOON AND EARLY
EVENING. THEN PRECIP CHANCES THROUGH THE WEEK.

GFS/ECMWF/WRF-NAM HAVE ALL BEEN DOING A PRETTY GOOD JOB WITH THE
FORECAST TO THIS POINT. HIGHLY AMPLIFIED RIDGE FROM THE GREAT LAKES
INTO TEXAS WILL REMAIN IN GENERALLY THE SAME PLACE INTO FRIDAY AS
THE TROUGH OVER THE WEST DEEPENS AND LIFTS OVER THE RIDGE DURING THE
WEEKEND. BLOCKING UPPER LEVEL LOW OVER THE EAST COAST REMAINS IN
PLACE WHICH HELPS KEEP THE RIDGE IN ANCHORED OVER THE CENTER OF THE
COUNTRY. SEVERAL SUBTLE SHORT WAVES WILL LIKELY RIDE UP AND OVER THE
RIDGE DURING THE WEEK AS A CUT OFF LOW DEVELOPS OVER THE
SOUTHWEST....AS NOTED BY THE GFS. THIS WILL KEEP THE CHANCES OF
SHOWERS AND THUNDERSTORMS IN THE AREA...ESPECIALLY OVER EXTREME
WESTERN MISSOURI AND SOUTHEAST KANSAS. SADLY...THESE ARE THE AREAS
THAT RECEIVED RECORD RAINFALL OVER THE LAST 48 HOURS AND COULD DO
WITH A FEW DAYS OF DRY WEATHER. ANY RAIN THAT FALLS AT THIS POINT
WILL ONLY EXACERBATE THE CURRENT FLOODING.

HATCH

&&

.AVIATION...

FOR THE 18Z TAFS...SATELLITE SHOWING SOME WARMING THUNDERSTORM TOPS
OVER WESTERN MISSOURI/SE KANSAS AND RADAR HAS TRENDED TO MORE
DIMINISHING ECHOES.  HAVE GONE WITH MVFR CEILINGS/VISIBILITIES TO
START THE 18Z TAF CYCLE IN JLN IN ASSOCIATION WITH REMANANT
THUNDERSTORM ACTIVITY.  SGF SHOULD REMAIN FREE OF THUNDERSTORMS
THROUGH THE PERIOD.  ACTIVITY TO DEVELOP TONIGHT IN THE PLAINS BUT
EXPECTING TO REMAIN WEST OF THE FORECAST LOCATIONS WITH VFR
CONDITIONS THROUGH THE REMAINDER OF THE TAF CYCLE.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 12, 12:55 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT TUE JUN 12 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  HEAVY RAINFALL WITH FLASH FLOODING...
  WIND GUSTS TO 40 MPH AND HAIL UP TO THE SIZE OF DIMES.

  AREAS AFFECTED AND TIMING:

  HEAVY RAINFALL AND FLASH FLOODING OVER SOUTHWEST MISSOURI AND
  SOUTHEAST KANSAS THIS AFTERNOON GENERALLY WEST AND SOUTH OF A
  LINE FROM BRANSON TO CARTHAGE TO PITTSBURG KANSAS.

  DISCUSSION:

  A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS SOUTHWEST
  MISSOURI AND SOUTHEAST KANSAS THIS AFTERNOON. THUNDERSTORMS ARE
  WEAKENING ACROSS THIS AREA...HOWEVER...STORMS CONTINUE TO
  PRODUCE VERY HEAVY RAINFALL LEADING TO FLASH FLOODING. RUNOFF
  FLOODING FROM ALL OF THE HEAVY RAIN WILL LIKELY CONTINUE THROUGH
  THE REMAINDER OF TODAY AND INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL REMAIN POSSIBLE ON AN AFTERNOON BASIS THROUGH
  SATURDAY. A STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH THE
  END OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS
  ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN
  NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND
  GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HOWEVER
  SPOTTERS ARE REQUESTED TO RELAY ANY FURTHER FLOOD REPORTS TO
  LOCAL LAW ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 12, 9:39 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
06/12/2007                   CRAWFORD           KS   TRAINED SPOTTER

            CITY STREETS, INCLUDING FORD AND BROADWAY, FLOODED.

&&

SRUNNELS
Local storm report, Jun 12, 9:42 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     FLASH FLOOD      5 NW DOGWOOD            37.09N 92.89W
06/12/2007                   WEBSTER            MO   EMERGENCY MNGR

            Z HIGHWAY FLOODED AT FOX FORD AND BLACKBERRY. SEVEN FOOT
            CULVERT WASHED OUT ON BLACKBERRY. MEASURED RAINFALL
            EXCEEDING 6 INCHES.

&&

SRUNNELS
Local storm report, Jun 12, 10:02 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      STOTTS CITY             37.10N 93.95W
06/12/2007                   LAWRENCE           MO   DEPT OF HIGHWAYS

            HIGHWAY 97 FLOODED SOUTHWARD TO HIGHWAY 60.

0745 AM     FLASH FLOOD      7 SE JASPER             37.26N 94.21W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            HIGHWAY N BETWEEN HIGHWAY 71 AND MISSOURI 37

0745 AM     FLASH FLOOD      8 NE MILLER             37.30N 93.74W
06/12/2007                   DADE               MO   DEPT OF HIGHWAYS

            INTERSECTION OF DD AND M

0745 AM     FLASH FLOOD      ALBA                    37.24N 94.42W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            HIGHWAY O FLOODED BETWEEN 96 AND H

0745 AM     FLASH FLOOD      CARL JUNCTION           37.18N 94.57W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            CENTER CREEK FLOODING ROUTE JJ BETWEEN HIGHWAY Z TO P

0745 AM     FLASH FLOOD      JASPER                  37.34N 94.30W
06/12/2007                   JASPER             MO   DEPT OF HIGHWAYS

            ROUTE H FROM JASPER TO 43 HIGHWAY

0752 AM     FLASH FLOOD      EUDORA                  37.48N 93.54W
06/12/2007                   POLK               MO   DEPT OF HIGHWAYS

            HIGHWAY W FLOODED BETWEEN EUDORA AND DADEVILLE.

0752 AM     FLASH FLOOD      AVA                     36.95N 92.66W
06/12/2007                   DOUGLAS            MO   DEPT OF HIGHWAYS

            HIGHWAY Y FLOODED

&&

SRUNNELS
Local storm report, Jun 12, 10:32 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      LAMAR                   37.49N 94.28W
06/12/2007                   BARTON             MO   EMERGENCY MNGR

            APARTMENT COMPLEX AND HOUSES BEING EVACUATED IN LAMAR.
            BOTH HIGHWAY 160 AND FIRST STREET ARE CLOSED.

&&

BARJENBRUCH
Local storm report, Jun 12, 10:46 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     FLASH FLOOD      4 S FORDLAND            37.10N 92.94W
06/12/2007                   WEBSTER            MO   EMERGENCY MNGR

            NEAR HIGHWAY Z AND OLGA ROAD... MAN REPORTED MISSING WITH
            A HOUSE UNDERWATER.

&&

BARJENBRUCH
Local storm report, Jun 12, 11:54 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      FORDLAND                37.16N 92.94W
06/12/2007                   WEBSTER            MO   EMERGENCY MNGR

            PANTHER CREEK AT NORTH IRON MOUNTAIN ROAD. WATER 6-8 FT.
            DEEP.

&&

SRUNNELS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:11 AM CDTFlash Flood WarningSGFDade6 hr
Jun 12, 1:45 AM CDTFlash Flood WarningSGFBarton5 hr
Jun 12, 1:59 AM CDTFlash Flood WarningSGFGreene, Polk6 hr
Jun 12, 5:30 AM CDTFlash Flood WarningSGFWebster7 hr
Jun 12, 6:34 AM CDTFlash Flood WarningSGFBarton, Christian, Dade, Douglas, Jasper, Lawrence6 hr
Jun 12, 7:56 AM CDTFlash Flood WarningSGFBarry, Greene, Stone5 hr
Jun 12, 10:10 AM CDTFlash Flood WarningSGFMcDonald, Newton6 hr
Jun 12, 3:29 PM CDTFlash Flood WarningSGFBarton, Christian, Jasper, Lawrence, McDonald, Newton and 1 more6 hr
Jun 12, 6:15 AM CDTFlash Flood WarningSGFCrawford6 hr

Nearby

Flash Flood Warnings in Missouri, 2007Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.